Delta-8 Indica – A Bad Reaction to Delta 8 Indigestion

Delta-8 Indica

Are you currently taking drugs for a chronic condition or disease that has left you with a bad reaction to Delta-8 Indica (weed) and/or other Delta-8 Indicus species? Did your doctor warn you of the risks of taking this drug? If so, did you listen? If not, perhaps it’s high time you did… for there are safe, natural alternatives to synthetic drugs that could very well do the job. Consider these potential side effects of Delta-8 Indicus:

delta 8 indica

Nausea, vomiting, diarrhea, cramps and constipation are all reported side effects by users of Delta-8 Indica. The reason for the reaction may be due to one of the following: the Indicus was administered at too high a dose, the individual suffering from a condition that requires low doses of this plant is taking a prescription drug containing magnesium or calcium, or that the individual taking the drug for a medical condition is already taking an MAOI (Monoamine oxidase inhibitor) that is toxic to the body. The recommended dose of Indicus is 5 milligrams daily. It is important to note, however, that if you suffer from epilepsy or have taken a MAOI within the last six months, there may be severe side effects from this drug, including, but not limited to, seizures, coma, and death. For those taking MAOIs, we strongly recommend that you check with your physician regarding the use of Indicus. ( MAOIs are listed in the FDA’s warning label as either a contraindicated (that can harm the user) or an MAOI, which is a form of treatment for people with abnormally low levels of oxygen carrying blood within their bodies.)

Some people have experienced nausea, indigestion, and heartburn after taking Indicus. Unfortunately, most people rarely suffer any side effects. In fact, in a study conducted by the National Cancer Institute, lung cancer patients were advised not to stop using Delta-8 Indicus and continue with their regular dose of the drug. This is thought to be in the same category as chemotherapy, where people may be told not to stop taking the drug because of the possibility of a negative reaction.

Delta-8 Indica – A Bad Reaction to Delta 8 Indigestion

Unfortunately, adverse reactions to Medifast and Indicus do occur. One particular case report states that two female patients who began taking Medifast as part of a weight loss program developed severe and persistent diarrhea. These patients were also found to have increased thirst and frequent urination. Both had reported feeling fatigue and lacking sleep even though they had taken the medicine as directed. One female patient was found to have severe allergic reactions to one of the ingredients in the medicine, and this was attributed to a preservative in the medicine.

In another study, almost half of the female participants noted that they experienced an adverse reaction to this medicine. One woman was found to have a mild, temporary rash; another woman became very dehydrated, and was hospitalized due to this reaction. There are many different kinds of adverse reactions that can occur with this medicine, and the vast majority of the participants noted at least one of these reactions. Some of the more common reactions included restlessness, nausea, dizziness, skin rash, hives, fever, and abdominal pain.

It’s important to note that most of these potential side effects are mild and can be treated, although you should still watch for signs of an adverse reaction. If you think you may be experiencing an adverse reaction to Medifast, talk to your doctor immediately. He or she can make an evaluation and discuss whether Medifast is right for you. Remember, you are the one who must decide whether or not this medicine is right for you. Keep in mind that no medicine works exactly the same way for everyone, and medicine has many different purposes.

Leave a Reply

Your email address will not be published. Required fields are marked *